Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Random numbers generated by linear recurrence modulo two


Author: Robert C. Tausworthe
Journal: Math. Comp. 19 (1965), 201-209
MSC: Primary 65.15
DOI: https://doi.org/10.1090/S0025-5718-1965-0184406-1
MathSciNet review: 0184406
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. W. Golomb, Sequences with Randomness Properties, Martin Co., Baltimore, Md., 1955.
  • [2] Neal Zierler, "Linear recurring sequences," J. Soc. Indust. Appl. Math., v. 7, 1959, pp. 31-48. MR 21 #781. MR 0101979 (21:781)
  • [3] L. Baumert, et al., Coding theory and its Applications to Communications Systems, Report 32-167, Jet Propulsion Laboratory, Pasadena, Calif., 1961.
  • [4] R. C. Titsworth & L. R. Welch, Modulation by Random and Pseudo-Random Sequences, Report 20-387, Jet Propulsion Laboratory, Pasadena, Calif., 1959.
  • [5] A. Zygmund, Trigonometrical Series, Monogr. Mat., Bd. 5, Warsaw, 1935; reprint, Dover, New York, 1955; 2nd ed., Chelsea, New York, 1952; Russian transl., Moscow, 1939. MR 17, 361; MR 17, 844. MR 0072976 (17:361e)
  • [6] W. W. Peterson, Error-Correcting Codes, M.I.T. Press, Cambridge and Wiley, New York, 1961, pp. 251-270. MR 22 #12003. MR 0121260 (22:12003)
  • [7] S. W. Golomb, L. R. Welch & A. Hales, On the Factorization of Trinomials Over GF(2)," Report 20-189, Jet Propulsion Laboratory, Pasadena, Calif., 1959.
  • [8] E. J. Watson, "Primitive polynomials $ (\bmod 2)$," Math. Comp. v. 16, 1962, pp. 368-369. MR 26 #5764. MR 0148256 (26:5764)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0184406-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society